Analysis and Mathematical Physics

, Volume 9, Issue 4, pp 2379–2384 | Cite as

Riemann boundary-value problems: spectral approach

  • David B. KatzEmail author


The author investigates the dependence of solvability of homogeneous Riemann boundary-value problem on arcs on a spectral parameter.


Compliance with ethical standards

Conflict of interest

The author declares that there is no conflict of interest.


  1. 1.
    Gakhov, F.D.: Boundary Value Problems. Nauka, Moscow (1977)zbMATHGoogle Scholar
  2. 2.
    Muskhelishvili, N.I.: Singular Integral Equations. Nauka, Moscow (1962)zbMATHGoogle Scholar
  3. 3.
    Jian-Ke, Lu: Boundary Value Problems for Analytic Functions. World Scientific, Singapore (1993)zbMATHGoogle Scholar
  4. 4.
    Stein, E.M.: Singular Integrals and Differentiability Properties of Functions. Princeton University Press, Princeton (1970)zbMATHGoogle Scholar
  5. 5.
    Kats, B.A.: Riemann problem on a closed Jordan curve. Izvestija Vuzov. Matem. 3, 68–80 (1984)zbMATHGoogle Scholar
  6. 6.
    Vekua, I.N.: Generalized Analytic Functions. Nauka, Moscow (1988)zbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Mathematical Modeling of Nonequilibrium Processes in Oil and Gas Production LaboratoryKazan (Volga Region) Federal UniversityKazanRussia

Personalised recommendations